Two-sided $\Gamma$-$\alpha$-derivations in prime and semiprime $\Gamma$-near-rings
Commun. Korean Math. Soc. 2008 Vol. 23, No. 4, 469-477
Printed December 1, 2008
Mustafa Kazaz and Ak{\sc i}n Alkan
University of Celal Bayar
Abstract : We introduce the notion of two-sided $\Gamma$-$\alpha$-derivation of a $\Gamma$-near-ring and give some generalizations of [1, 2].
Keywords : $\Gamma$-near-ring, prime $\Gamma$-near-ring, semiprime $\Gamma$-near-ring, two-sided $\Gamma$-$\alpha$-derivation
MSC numbers : 16Y30, 16W25, 16U80
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd